advertisement
Question
Posted by: Tamara | 2008/06/24

The Pill and St Johns Wort

Hi there , I am on the pill Mirelle I have recently started taking a Womens Health vitamin and it contains 25mg of st johns wort I take one a day. Is this a low enough dose to not interfere with my pill or should I stop the vitamin.Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may interfere..

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement